# SDR DHL2007788514

- Difficulty date: April 24, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6521630187
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FORE FLAP, LOWER SURFACE NEAR TRACK FITTING, LWBL 90, AREA DELAMINATED.  CUT OUT DELAMINATED AREA 13" BY 15.5" FABRICATED FILLER, 13" BY 15.5" AND DOUBLER, TWO EACH, 3" BY 15.5" FROM .016, 2024T3.  ANODIZED, PRIMED AND APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20, PAR 8, 14, 15, 18 AND 57-50-2, FIG 3.  COMPLETED BONDING, CLEANED, TREATED AND SEALED IAW B727 SRM 51-40-20 AND 51-40-24, FIG 1.
